# SDR FDEA202106211626

- Difficulty date: June 21, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Dented
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT STA 1841 AT FLOOR LEVEL WEB IS DENTED FROM CONTAINER   CONTACT. MRKD LBL 15 TO RBL 5. REMOVED AND REPLACED DAMAGED WEB AGA7170-3 IAW DAC DWG AGA7170 AND SRM 51-31-  01 VOL. 2.
